On a class of generalised Schmidt groups
NAGIOS: RODERIC FUNCIONANDO

On a class of generalised Schmidt groups

DSpace Repository

On a class of generalised Schmidt groups

Show simple item record

dc.contributor.author Ballester-Bolinches, Adolfo
dc.contributor.author Esteban Romero, Ramón
dc.contributor.author Jiang, Qinhui
dc.contributor.author Li, Xianhua
dc.date.accessioned 2015-10-07T12:43:59Z
dc.date.available 2016-01-31T05:45:10Z
dc.date.issued 2015
dc.identifier.uri http://hdl.handle.net/10550/47682
dc.description.abstract In this paper families of non-nilpotent subgroups covering the non-nilpotent part of a finite group are considered. An $A_5$-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.
dc.language.iso eng
dc.relation.ispartof Annali di Matematica Pura ed Applicata, 2015, vol. 194, num. 1, p. 77-86
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Ballester Bolinches, Adolfo Esteban Romero, Ramón Jiang, Qinhui Li, Xianhua 2015 On a class of generalised Schmidt groups Annali di Matematica Pura ed Applicata 194 1 77 86
dc.subject Àlgebra
dc.subject Grups, Teoria de
dc.title On a class of generalised Schmidt groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2015-10-07T12:43:59Z
dc.identifier.doi http://dx.doi.org/10.1007/s10231-013-0365-3
dc.identifier.idgrec 090325

View       (408.3Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics